MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ 7C; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ 7C; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the x7-8t tee transducer would not articulate during use with an epiq 7c ultrasound system.There was no patient or user harm associated with this event.The exam was completed without delay.The field service engineer replaced the transducer to resolve the issue.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
A thorough investigation was to be performed to determine the cause of the reported problem.The issue was confirmed, and the philip¿s service engineer replaced the transducer to resolve the issue.The suspect part could not be obtained for further failure analysis.The system has returned to service with no similar issues reported.
 
Event or Problem Description
It was reported by the customer that the x7-8t tee transducer would not articulate during use with an epiq 7c ultrasound system.There was no patient or user harm associated with this event.The exam was completed without delay.The field service engineer replaced the transducer to resolve the issue.
 
Additional Manufacturer Narrative
It was previously reported x7-8t tee transducer would not articulate during use with an epiq 7c ultrasound system and the suspect part could not be obtained for further failure analysis.However, the part was returned at a later date and a thorough investigation was performed by engineering.The investigation found that the transducer articulates as expected with no issues when rotating the anterior/posterior and lateral/medial knobs.Additionally, the rotational function driven by the switch is functioning correctly.The investigation was unable to reproduce the described failure mode and has not identified any additional concerns with the mechanical articulation of the transducer.

Brand Name
EPIQ 7C
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20826682
Report Number3019216-2024-000164
Device Sequence Number9806730
Product Code IYN
UDI-Device Identifier00884838097872
UDI-Public(01)00884838097872
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/09/2024
02/04/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/11/2024
02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown